So I have been taking Zoloft since about October 2011, because of anxiety.
I started on the 50mg for about 3 months, then increased the dosage to 100mg. When I increased to 100mg I gained about 15kgs in a month. I wanted to get off the drug all together because of the weight issue, and also I didn't think I need it anymore.
I went to to the doctor and he dropped me back down to the 50mg. I have been taking the 50mg for 1 month, and the packet run out. As I had limited money I chose not to get another dosage from the chemist. this was Sunday (12.8.12).
The last time I had a pill.
This past week I have been experiencing nausea, electric shock feeling in my brain, feeling sick, paranoid, headaches, slurred words and stuttering ..
I feel my brain is working better, not as tired.
I don't know how long these cons are going to last, it is hurting me so much. I feel like I'm going to faint all the time.
when will these effects go away???